# SDR DALA2023012400560

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 72,046 hours, 28,691 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A45302
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6985198) DURING INSPECTION FOUND STRINGER DAMAGED ON RT WING.  INSTALLED A NEW STRINGER IAW DRAWING 116A4008 AND SRM 51-40-02.
